Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 115, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 25, 2011, 5:45 PM CDT for 6 counties in Illinois. It was in force for 60 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 5:45 PM CDT (22:45 UTC)
- Expired
- May 25, 2011, 6:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fulton County, IL, Knox County, IL, McLean County, IL, Peoria County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 61 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 5:46 PM CDT | TSTM WND DMG | 4 S Trivoli, IL | LARGE LIMBS BLOWN DOWN AND A FENCE BLOWN DOWN. WEST OF BARTONVILLE AT THE CORNER OF OAK GROVE ROAD AND SMITHVILLE ROAD...4 MILES SOUTH OF TRIVOLI. FROM DAMAGE SUMMARY SHEET PROVIDED BY PEORIA COUNTY EMERGENCY MANAGEMENT OFFICIALS. |
| May 25, 5:50 PM CDT | TSTM WND GST 61 | 1 N Abingdon, IL | |
| May 25, 5:51 PM CDT | TSTM WND GST 62 | Peoria, IL | RECORDED AT PEORIA AIRPORT |
| May 25, 5:52 PM CDT | TSTM WND DMG | Peoria, IL | NUMEROUS TREES AND POWER LINES BLOWN DOWN AT NUMEROUS LOCATIONS ACROSS THE CITY OF PEORIA. MANY TRAFFIC LIGHTS OUT. TIME OF OCCURANCE WAS BETWEEN 552 PM AND 605 PM. FROM DAMAGE SUMMARY SHEET PROVIDED BY CITY OF PEORIA EMERGENCY MANAGEMENT OFFICIALS. |
| May 25, 5:52 PM CDT | TSTM WND GST 60 | 1 W Morton, IL | WIND GUST ESTIMATED NEAR LAMP ROAD |
| May 25, 5:55 PM CDT | TSTM WND DMG | 3 Wnw Peoria, IL | 10 INCH TREE BLOWN DOWN BLOCKING ROAD...14305 N. EDGEWATER DRIVE. FROM DAMAGE SUMMARY SHEET FROM PEORIA COUNTY EMERGENCY MANAGEMENT. |
| May 25, 5:55 PM CDT | TSTM WND DMG | 6 Wnw Peoria, IL | TREE BLOWN DOWN BLOCKING ROAD...3 MILES SOUTH OF EDWARDS...NEAR CORNER OF ROUTE 8 AND HEINZ LANE. FROM DAMAGE SUMMARY SHEET FROM PEORIA COUNTY EMERGENCY MANAGEMENT OFFICIALS. |
| May 25, 5:57 PM CDT | TSTM WND DMG | Kickapoo, IL | TREES BLOWN DOWN ON THE KICKAPOO EDWARDS BLACKTOP...SOUTH OF ROUTE 150 BY ABOUT ONE 10TH OF A MILE. FROM PEORIA COUNTY EMERGENCY MANAGEMENT DAMAGE SUMMARY SHEET. |
| May 25, 6:02 PM CDT | TSTM WND GST 60 | East Peoria, IL | 10 INCH TREE LIMB SNAPPED OFF LIVE MAPLE TREE APPROXIMATELY 8 FEET ABOVE GROUND |
| May 25, 6:05 PM CDT | TSTM WND DMG | Pekin, IL | 3 INCH DIAMETER TREE BRANCH BLOWN DOWN |
| May 25, 6:07 PM CDT | FUNNEL CLOUD | Rio, IL | TRAINED SPOTTERS REPORTED A FUNNEL CLOUD JUST SOUTH OF RIO |
| May 25, 6:07 PM CDT | HAIL 1 | Rio, IL | |
| May 25, 6:09 PM CDT | TSTM WND GST 60 | Rio, IL | |
| May 25, 6:18 PM CDT | TSTM WND DMG | Knoxville, IL | TREE BLOWN DOWN ALONG US-150. TIME ESTIMATED. |
| May 25, 6:19 PM CDT | TSTM WND DMG | Galesburg, IL | OUTBUILDINGS DAMAGED AT LOWES. SHED BLOWN OVER AT THE CATHOLIC SCHOOL. TIME ESTIMATED. |
| May 25, 6:20 PM CDT | TSTM WND GST 52 | Bloomington, IL | MEASURED AT KBMI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 2:31 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1832 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
788
WUUS53 KILX 252245
SVRILX
ILC057-095-113-143-179-203-252345-
/O.NEW.KILX.SV.W.0115.110525T2245Z-110525T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
545 PM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
KNOX COUNTY IN WEST CENTRAL ILLINOIS...
WESTERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
PEORIA COUNTY IN CENTRAL ILLINOIS...
TAZEWELL COUNTY IN CENTRAL ILLINOIS...
WOODFORD COUNTY IN CENTRAL ILLINOIS...
* UNTIL 645 PM CDT.
* AT 542 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ABINGDON TO MORTON...AND MOVING
NORTH AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
PEORIA...GALESBURG...EUREKA...BELLEVUE...MAQUON...CARLOCK...EAST
PEORIA...DEER CREEK...YATES CITY...WEST PEORIA...ELMWOOD...
GOODFIELD...TOWANDA...WASHINGTON...GILSON...HUDSON...KNOXVILLE...
BRIMFIELD...GERMANTOWN HILLS AND LEXINGTON.
THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 0 AND 20.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 147 AND 179.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 36 AND 139.
THIS INCLUDES INTERSTATE 155 BETWEEN MILE MARKERS 12 AND 31.
THIS INCLUDES INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTHERN ILLINOIS.
LAT...LON 4105 8998 4097 8998 4097 8967 4079 8892
4076 8892 4075 8878 4046 8878 4028 8926
4032 8926 4032 8942 4040 8972 4044 8972
4043 8983 4060 9045 4115 9043
TIME...MOT...LOC 2246Z 196DEG 22KT 4082 9042 4061 8946
WIND...HAIL 60MPH 1.00IN
$$
BARKER2 follow-up statements
364
WWUS53 KILX 252327
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
627 PM CDT WED MAY 25 2011
ILC057-252337-
/O.CAN.KILX.SV.W.0115.000000T0000Z-110525T2345Z/
FULTON IL-
627 PM CDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FULTON COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4105 8998 4097 8997 4097 8966 4079 8892
4076 8892 4075 8878 4046 8878 4041 8893
4052 8911 4072 8957 4095 9042 4115 9042
TIME...MOT...LOC 2327Z 219DEG 40KT 4112 9024 4064 8884
$$
ILC095-113-143-179-203-252345-
/O.CON.KILX.SV.W.0115.000000T0000Z-110525T2345Z/
MCLEAN IL-PEORIA IL-TAZEWELL IL-WOODFORD IL-KNOX IL-
627 PM CDT WED MAY 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
KNOX...WOODFORD...NORTHEASTERN TAZEWELL...NORTHERN PEORIA AND
NORTHWESTERN MCLEAN COUNTIES UNTIL 645 PM CDT...
AT 623 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ONEIDA TO TOWANDA...MOVING NORTHEAST AT 45 MPH. PENNY SIZE HAIL
MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
ROME...LEXINGTON...ROANOKE...EL PASO...CHILLICOTHE...GRIDLEY...
CAZENOVIA...LOW POINT AND PANOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4105 8998 4097 8997 4097 8966 4079 8892
4076 8892 4075 8878 4046 8878 4041 8893
4052 8911 4072 8957 4095 9042 4115 9042
TIME...MOT...LOC 2327Z 219DEG 40KT 4112 9024 4064 8884
WIND...HAIL 60MPH 0.75IN
$$
BARKER987
WWUS53 KILX 252347
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
647 PM CDT WED MAY 25 2011
ILC095-113-143-179-203-252357-
/O.EXP.KILX.SV.W.0115.000000T0000Z-110525T2345Z/
MCLEAN IL-PEORIA IL-TAZEWELL IL-WOODFORD IL-KNOX IL-
647 PM CDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KNOX...WOODFORD...
NORTHEASTERN TAZEWELL...NORTHERN PEORIA AND NORTHWESTERN MCLEAN
COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4105 8998 4097 8997 4097 8966 4079 8892
4076 8892 4075 8878 4046 8878 4041 8893
4052 8911 4072 8957 4095 9042 4115 9042
TIME...MOT...LOC 2327Z 219DEG 40KT 4112 9024 4064 8884
$$
BARKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:51 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, May 25, 2:51 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 251 PM CDT WED MAY 25 2011 .DISCUSSION... ISSUED 251 PM CDT WED MAY 25 2011 MANY FACTORS COMING TOGETHER FOR A MAJOR SEVERE WEATHER OUTBREAK IN CENTRAL AND SOUTHEAST ILLINOIS THIS EVENING INTO EARLY TONIGHT. EARLIER RAINFALL...COMBINED WITH THUNDERSTORMS PRODUCING HEAVY RAIN THE NEXT 12 TO 18 HOURS AND A SLOW EASTWARD TRANLATIONAL MOVEMENT OF THE RAIN PRODUCING SYSTEMS...RESULTED IN A FLASH FLOOD WATCH FOR THE ENTIRE AREA THE REST OF TODAY INTO EARLY THURSDAY MORNING. SHORT TERM...TONIGHT THROUGH THURSDAY THE LATEST SURFACE MAP AT 19Z INDICATED A STRONG...STACKED LOW PRESSURE CENTER NEAR KANSAS CITY WITH THE MAIN SYNOPTIC BOUNDARY EXTENDING TO THE ENE TOWARD SE IOWA AND NE ILLINOIS. AN OUTFLOW BOUNDARY FROM EARLIER CONVECTION CURVED FROM NEAR BMI-LITCHFIELD- JUST NORTH OF LAWRENCEVILLE. AREAS NORTH OF THE OUTFLOW...ALONG I-74 FROM BMI-CMI-DNV HAVE BEEN PRETTY WORKED OVER FROM CONVECTION SO THAT IS THE ONE AREA THAT WOULD MOST LIKELY HAVE THE LOWEST THREAT FOR SEVERE CONVECTION EARLY THIS EVENING. EVERYWHERE ELSE IN CENTRAL AND SOUTHEAST ILLINOIS...THE AFOREMENTIONED BOUNDARIES...IMPRESSIVE AMOUNTS OF INSTABILITY...STRONG LOW AND MID LEVEL WIND FIELDS AND INCREASING ROTATIONAL POTENTIAL IN THE ATMOSPHERE AS WE APPROACH EARLY EVENING WILL RESULT IN WIDESPREAD SEVERE STORMS. DEEP LAYER WIND SHEAR IS ALREADY HIGH ACROSS THE FORECAST AREA...BUT AS HELICITY INCREASES THIS EVENING...THREAT OF LONG TRACK SUPERCELL TORNADOES...VERY LARGE HAIL AND WIND DAMAGE WILL INCREASE. THE LATEST HRRR MODEL SHOWS THE TARGET TIME MAINLY BETWEEN 22Z AND 02Z (5 TO 9 PM)...WITH THE GREATEST THREAT SOUTH OF A LINE FROM WINCHESTER THROUGH SPRINGFIELD TO MATTOON TO MARSHALL. INCREASING PRECIPITABLE WATER VALUES AND A CONTINUED LOW LEVEL MOISTURE TRANSPORT FEED WILL RESULT IN A FAIRLY HIGH POTENTIAL FOR HEAVY RAINFALL AND FLASH FLOODING IN MUCH OF THE FORECAST AREA. THIS IS ALSO DUE TO THE RELATIVELY SLOW MOVEMENT OF THE UPPER LOW WHICH WILL KEEP PRODUCING THUNDERSTORMS WITH HEAVY RAIN INTO THURSDAY MORNING. LONG TERM...FRIDAY THROUGH WEDNESDAY OUR PROGRESSIVE UPPER LEVEL PATTERN IS EXPECTED TO TRANSITION TO A HIGHER AMPLITUDE TROF IN THE WESTERN U.S. AND RIDGE IN THE EAST BY LATE IN THE UPCOMING HOLIDAY WEEKEND. BEFORE THIS EVOLVES...THE TROF CURRENTLY ON THE WEST COAST WILL PUSH TOWARD THE MIDWEST. A BRIEF BREAK IN THE CLOUDS IS EXPECTED ON FRIDAY...BEFORE SOUTH WINDS BRING A WARM FRONT THROUGH THE AREA ON SATURDAY. THE LOW LEVEL WARM ADVECTION WITH THIS FRONT WILL BRING OUR NEXT CHANCE FOR THUNDERSTORMS...FOLLOWED BY WARMER AND MORE HUMID CONDITIONS. SUNDAY AND MEMORIAL DAY...UPPER LEVEL RIDGING WILL BUILD INTO THE EASTERN HALF OF THE COUNTRY. MID LEVELS OF THE ATMOSPHERE ARE EXPECTED TO BE CAPPED...KEEPING ANY T-STORMS AT BAY...DESPITE THE WARM AND HUMID AIR. THE GFS AND EUROPEAN MODELS DIFFER ON THE TIMING...BUT GENERALLY AGREE THAT A LARGE PORTION OF THE WESTERN TROF WILL LIFT OUT INTO THE NORTHERN PLAINS. THIS WILL CUT INTO THE UPPER RIDGE...BRINGING ANOTHER CHANCE FOR T-STORMS AROUND THE PERIPHERY OF THE CAP IN NORTHERN PARTS OF THE FORECAST AREA...IN THE UPPER ILLINOIS RIVER VALLEY AND THE I-74 CORRIDOR. MILLER && .AVIATION... ISSUED 1256 PM CDT WED MAY 25 2011 FORECAST REASONING REMAINS...WITH THE CURRENT STORMS CLEARING MOST OF THE TERMINALS...WILL REMOVE ALL BUT CB MENTION THROUGH TO 23Z- 01Z TIME FRAME WITH A RETURN OF VCTS...AND TEMPO SOME THUNDER FROM SW TO NE ACROSS THE REGION. OVERNIGHT ON THE BACK OF THE TS...REDUCE VISBY TO MVFR AND HOLD THAT THROUGH THE MORNING WITH SOME LOW CIGS. SOME MODEL DATA BRINGING CIGS DOWN BELOW 1000FT...BUT FOR NOW WILL BE SOMEWHAT OPTIMISTIC...THOUGH THE LLVL MOISTURE MAY FORCE A IFR TEMPO IN SUBSEQUENT ISSUANCES. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR ILZ027>031- 036>038-040>057-061>063-066>068-071>073. &&
Hazardous weather outlook, May 25, 2:50 PM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 250 PM CDT WED MAY 25 2011 ILZ056-057-061>063-066>068-071>073-261100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EDGAR-EFFINGHAM-JASPER- LAWRENCE-RICHLAND-SHELBY- 250 PM CDT WED MAY 25 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS EVENING. SOME OF THE STORMS MAY PRODUCE GOLF BALL SIZE HAIL OR LARGER...DAMAGING WINDS...FREQUENT LIGHTNING...HEAVY RAINS AND POSSIBLE STRONG TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY AND AGAIN FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED BETWEEN 4 PM AND 1 AM. ILZ043>046-052>055-261100- CHAMPAIGN-CHRISTIAN-DE WITT-DOUGLAS-MACON-MOULTRIE-PIATT- VERMILION- 250 PM CDT WED MAY 25 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING. SOME OF THE STORMS MAY PRODUCE GOLF BALL SIZE HAIL OR LARGER...DAMAGING WINDS...FREQUENT LIGHTNING...HEAVY RAINS AND POSSIBLE STRONG TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY AND AGAIN FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED BETWEEN 4 PM AND 1 AM. ILZ036-040-041-047-049-050-261100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 250 PM CDT WED MAY 25 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A RISK OF SEVERE THUNDERSTORMS THIS EVENING. SOME OF THE STORMS MAY PRODUCE GOLF BALL SIZE HAIL OR LARGER...DAMAGING WINDS...FREQUENT LIGHTNING...HEAVY RAINS AND POSSIBLY STRONG TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY AND AGAIN ON FRIDAY NIGHT AND SATURDAY. WATER LEVELS ON THE ILLINOIS RIVER WILL CONTINUE TO SLOWLY FALL... BUT REMAIN ABOVE FLOOD STAGE THROUGH THE WEEK DOWNSTREAM OF PEORIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS MORNING AND AGAIN BETWEEN 3 PM AND 10 PM. ILZ027>031-037-038-042-048-051-261100- KNOX-LOGAN-MARSHALL-MCLEAN-MENARD-PEORIA-SANGAMON-STARK-TAZEWELL- WOODFORD- 250 PM CDT WED MAY 25 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A RISK OF SEVERE THUNDERSTORMS THIS EVENING. SOME OF THE STORMS MAY PRODUCE GOLF BALL SIZE HAIL OR LARGER...DAMAGING WINDS...FREQUENT LIGHTNING...HEAVY RAINS AND POSSIBLY STRONG TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY AND AGAIN FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS MORNING AND AGAIN BETWEEN 3 PM AND MIDNIGHT. HJS
In the hours before
Local storm report, May 25, 5:02 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
502 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLASH FLOOD BROWNING 40.13N 90.37W
05/25/2011 SCHUYLER IL EMERGENCY MNGR
FLASH FLOODING OVER ROUTES 100 AND 103
&&
LAUFENBERGLocal storm report, May 25, 5:22 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
522 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL PARIS 39.62N 87.69W
05/25/2011 M1.75 INCH EDGAR IL TRAINED SPOTTER
&&
LAUFENBERGLocal storm report, May 25, 5:25 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
525 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL MOUNT PULASKI 40.01N 89.28W
05/25/2011 M0.50 INCH LOGAN IL CO-OP OBSERVER
&&
LAUFENBERGLocal storm report, May 25, 5:32 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
532 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND DMG 2 E LINCOLN 40.15N 89.33W
05/25/2011 LOGAN IL NWS EMPLOYEE
TREE TOPPED AT WFO LINCOLN
&&
LAUFENBERGLocal storm report, May 25, 5:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
535 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG DIVERNON 39.57N 89.65W
05/25/2011 SANGAMON IL EMERGENCY MNGR
TREE FELL ON HOUSE ON KENNY STREET IN TOWN.
&&
LAUFENBERGLocal storm report, May 25, 5:42 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
542 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND GST CHESTNUT 40.07N 89.20W
05/25/2011 E60 MPH LOGAN IL MESONET
&&
LAUFENBERGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 2:25 AM CDT | Special Weather Statement | ILX | Morgan, Scott | 65 min |
| May 25, 5:47 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard, Sangamon | 58 min |
| May 25, 6:57 AM CDT | Special Weather Statement | ILX | Christian, Macon, Moultrie, Piatt, Shelby | 63 min |
| May 25, 7:57 AM CDT | Tornado Warning | ILX | Piatt | 13 min |
| May 25, 8:16 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 44 min |
| May 25, 9:29 AM CDT | River Flood Warning | ILX | Fulton, Knox | 7 days |
| May 25, 9:29 AM CDT | River Flood Warning | ILX | Fulton | 7 days |
| May 25, 11:59 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 61 min |
| May 25, 12:49 PM CDT | Areal Flood Advisory | ILX | Edgar, Vermilion | 6 hr |
| May 25, 12:54 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 66 min |
| May 25, 1:10 PM CDT | Tornado Warning | ILX | Effingham, Shelby | 31 min |
| May 25, 1:20 PM CDT | Flash Flood Watch | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 10 hr |
| May 25, 1:44 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas, Moultrie | 51 min |
| May 25, 2:23 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 23 min |
| May 25, 2:44 PM CDT | Severe Thunderstorm Warning | ILX | Edgar, Vermilion | 38 min |
| May 25, 3:20 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 25 min |
| May 25, 3:47 PM CDT | Tornado Warning | ILX | Cass, Morgan, Scott | 43 min |
| May 25, 4:02 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 58 min |
| May 25, 4:17 PM CDT | Tornado Warning | ILX | Christian, Sangamon | 25 min |
| May 25, 4:29 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Morgan, Schuyler | 61 min |
| May 25, 4:33 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 57 min |
| May 25, 4:57 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Menard, Sangamon | 51 min |
| May 25, 5:00 PM CDT | Severe Thunderstorm Warning | ILX | Douglas, Macon, Moultrie, Piatt, Shelby | 60 min |
| May 25, 5:01 PM CDT | Flash Flood Warning | ILX | Cass, Fulton, Schuyler | 3 hr |
| May 25, 5:07 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 38 min |
| May 25, 5:08 PM CDT | Flash Flood Warning | ILX | Christian, Sangamon | 3 hr |
| May 25, 5:13 PM CDT | Tornado Warning | ILX | Christian, Shelby | 32 min |
| May 25, 5:19 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Logan, Mason, Menard, Tazewell | 35 min |
| May 25, 5:37 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Piatt, Shelby | 38 min |
| May 25, 5:42 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Macon, Piatt | 37 min |
| May 25, 5:51 PM CDT | Tornado Warning | ILX | DeWitt, McLean | 24 min |
| May 25, 5:58 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Piatt | 47 min |
| May 25, 6:01 PM CDT | Areal Flood Advisory | ILX | Christian, Logan, Macon, Sangamon | 116 min |
| May 25, 6:11 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper | 49 min |
| May 25, 6:12 PM CDT | Tornado Warning | ILX | McLean | 40 min |
| May 25, 6:15 PM CDT | Severe Thunderstorm Warning | ILX | Knox, McLean, Marshall, Peoria, Stark, Woodford | 40 min |
| May 25, 6:19 PM CDT | Flash Flood Warning | ILX | Knox | 4 hr |
| May 25, 6:27 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 33 min |
| May 25, 6:42 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Moultrie, Piatt | 33 min |
| May 25, 6:53 PM CDT | Tornado Warning | ILX | Champaign, Piatt | 37 min |
| May 25, 6:57 PM CDT | Areal Flood Advisory | ILX | Champaign, Coles, DeWitt, Douglas, Moultrie, Piatt | 4 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.